Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




67 Publications

2020 | Preprint | IST-REx-ID: 7389   OA
G. P. Geher, T. Titkos, and D. Virosztek, “Isometric study of Wasserstein spaces - the real line.” .
View | Files available
 
2019 | Journal Article | IST-REx-ID: 6488   OA
G. Cipolloni and L. Erdös, “Fluctuations for differences of linear eigenvalue statistics for sample covariance matrices,” Random Matrices: Theory and Application, 2019.
View | DOI | Download (ext.) | arXiv
 
2019 | Thesis | IST-REx-ID: 6179
D. J. Schröder, From Dyson to Pearcey: Universal statistics in random matrix theory. IST Austria, 2019.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6186   OA
G. Cipolloni, L. Erdös, T. H. Krüger, and D. J. Schröder, “Cusp universality for random matrices, II: The real symmetric case,” Pure and Applied Analysis , vol. 1, no. 4, pp. 615–707, 2019.
View | Files available | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6511   OA
Z. Bao, L. Erdös, and K. Schnelli, “Local single ring theorem on optimal scale,” Annals of Probability, vol. 47, no. 3, pp. 1270–1334, 2019.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 405   OA
D. Virosztek, “Jointly convex quantum Jensen divergences,” Linear Algebra and Its Applications, vol. 576, pp. 67–78, 2019.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 429   OA
O. H. Ajanki, L. Erdös, and T. H. Krüger, “Stability of the matrix Dyson equation and random matrices with correlations,” Probability Theory and Related Fields, vol. 173, no. 1–2, pp. 293–373, 2019.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6086   OA
C. Sadel and D. Xu, “Singular analytic linear cocycles with negative infinite Lyapunov exponents,” Ergodic Theory and Dynamical Systems, vol. 39, no. 4, pp. 1082–1098, 2019.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6182   OA
L. Erdös, T. H. Krüger, and D. J. Schröder, “Random matrices with slow correlation decay,” Forum of Mathematics, Sigma, vol. 7, 2019.
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 6240   OA
J. Alt, L. Erdös, T. H. Krüger, and Y. Nemish, “Location of the spectrum of Kronecker random matrices,” Annales de l’institut Henri Poincare, vol. 55, no. 2, pp. 661–696, 2019.
View | Files available | DOI | Download (ext.) | arXiv
 
2019 | Conference Paper | IST-REx-ID: 7035   OA
G. P. Geher, T. Titkos, and D. Virosztek, “Dirac masses and isometric rigidity,” in Kyoto RIMS Kôkyûroku, Kyoto, Japan, 2019, vol. 2125, pp. 34–41.
View | Download (ext.)
 
2019 | Journal Article | IST-REx-ID: 72   OA
P. Ferrari, P. Ghosal, and P. Nejjar, “Limit law of a second class particle in TASEP with non-random initial condition,” Annales de l’institut Henri Poincare (B) Probability and Statistics, vol. 55, no. 3, pp. 1203–1225, 2019.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 7423   OA
G. Akemann, T. Checinski, D. Liu, and E. Strahov, “Finite rank perturbations in products of coupled random matrices: From one correlated to two Wishart ensembles,” Annales de l’Institut Henri Poincaré, Probabilités et Statistiques, vol. 55, no. 1, pp. 441–479, 2019.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6843   OA
G. P. Gehér, T. Titkos, and D. Virosztek, “On isometric embeddings of Wasserstein spaces – the discrete case,” Journal of Mathematical Analysis and Applications, vol. 480, no. 2, p. 123435, 2019.
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 566   OA
J. Alt, L. Erdös, and T. H. Krüger, “Local inhomogeneous circular law,” Annals Applied Probability , vol. 28, no. 1, pp. 148–203, 2018.
View | Files available | DOI | Download (ext.) | arXiv
 
2018 | Preprint | IST-REx-ID: 6185   OA
L. Erdös, T. H. Krüger, and D. J. Schröder, “Cusp universality for random matrices I: Local law and the complex hermitian case,” arXiv. .
View | Files available | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 181   OA
L. Erdös, T. H. Krüger, and D. T. Renfrew, “Power law decay for systems of randomly coupled differential equations,” SIAM Journal on Mathematical Analysis, vol. 50, no. 3, pp. 3271–3290, 2018.
View | DOI | Download (ext.) | arXiv
 
2018 | Thesis | IST-REx-ID: 149
J. Alt, Dyson equation and eigenvalue statistics of random matrices. IST Austria, 2018.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 284   OA
D. Virosztek, “Maps on probability measures preserving certain distances - a survey and some new results,” Acta Scientiarum Mathematicarum (Szeged), vol. 84, no. 1–2, pp. 65–80, 2018.
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 556   OA
D. Betea, J. Bouttier, P. Nejjar, and M. Vuletic, “The free boundary Schur process and applications I,” Annales Henri Poincare, vol. 19, no. 12, pp. 3663–3742, 2018.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 1012
L. Erdös and D. J. Schröder, “Fluctuations of rectangular young diagrams of interlacing wigner eigenvalues,” International Mathematics Research Notices, vol. 2018, no. 10, pp. 3255–3298, 2018.
View | Files available | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 690   OA
J. Lee and K. Schnelli, “Local law and Tracy–Widom limit for sparse random matrices,” Probability Theory and Related Fields, vol. 171, no. 1–2, 2018.
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 70   OA
P. Nejjar, “Transition to shocks in TASEP and decoupling of last passage times,” Latin American Journal of Probability and Mathematical Statistics, vol. 15, no. 2, pp. 1311–1334, 2018.
View | Files available | DOI | arXiv
 
2018 | Journal Article | IST-REx-ID: 5971   OA
L. Erdös and P. Mühlbacher, “Bounds on the norm of Wigner-type random matrices,” Random matrices: Theory and applications, 2018.
View | DOI | Download (ext.) | arXiv
 
2018 | Preprint | IST-REx-ID: 6183   OA
J. Alt, L. Erdös, and T. H. Krüger, “The Dyson equation with linear self-energy: Spectral bands, edges and  cusps,” arXiv:1804.07752. .
View | Files available | Download (ext.) | arXiv
 
2018 | Preprint | IST-REx-ID: 6184   OA
J. Alt, L. Erdös, T. H. Krüger, and D. J. Schröder, “Correlated random matrices: Band rigidity and edge universality,” arXiv:1804.07744. .
View | Files available | Download (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 1337   OA
O. H. Ajanki, L. Erdös, and T. H. Krüger, “Universality for general Wigner-type matrices,” Probability Theory and Related Fields, vol. 169, no. 3–4, pp. 667–727, 2017.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1010
J. Alt, L. Erdös, and T. H. Krüger, “Local law for random Gram matrices,” Electronic Journal of Probability, vol. 22, 2017.
View | Files available | DOI | arXiv
 
2017 | Journal Article | IST-REx-ID: 1023   OA
Y. Nemish, “Local law for the product of independent non-Hermitian random matrices with independent entries,” Electronic Journal of Probability, vol. 22, 2017.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1528   OA
Z. Bao and L. Erdös, “Delocalization for a class of random block band matrices,” Probability Theory and Related Fields, vol. 167, no. 3–4, pp. 673–776, 2017.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 447   OA
P. Ferrari and P. Nejjar, “Fluctuations of the competition interface in presence of shocks,” Revista Latino-Americana de Probabilidade e Estatística, vol. 9, pp. 299–325, 2017.
View | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 550   OA
J. Alt, “Singularities of the density of states of random Gram matrices,” Electronic Communications in Probability, vol. 22, 2017.
View | Files available | DOI
 
2017 | Book | IST-REx-ID: 567
L. Erdös and H. Yau, A dynamical approach to random matrix theory, vol. 28. American Mathematical Society, 2017.
View
 
2017 | Journal Article | IST-REx-ID: 721   OA
O. H. Ajanki, T. H. Krüger, and L. Erdös, “Singularities of solutions to quadratic vector equations on the complex upper half plane,” Communications on Pure and Applied Mathematics, vol. 70, no. 9, pp. 1672–1705, 2017.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 733   OA
Z. Bao, L. Erdös, and K. Schnelli, “Convergence rate for spectral distribution of addition of random matrices,” Advances in Mathematics, vol. 319, pp. 251–291, 2017.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 1207   OA
Z. Bao, L. Erdös, and K. Schnelli, “Local law of addition of random matrices on optimal scale,” Communications in Mathematical Physics, vol. 349, no. 3, pp. 947–990, 2017.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1144
L. Erdös and D. J. Schröder, “Fluctuations of functions of Wigner matrices,” Electronic Communications in Probability, vol. 21, 2017.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 615   OA
L. Erdös and K. Schnelli, “Universality for random matrix flows with time dependent density,” Annales de l’institut Henri Poincare (B) Probability and Statistics, vol. 53, no. 4, pp. 1606–1656, 2017.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 483   OA
P. Bourgade, L. Erdös, H. Yau, and J. Yin, “Universality for a class of random band matrices,” Advances in Theoretical and Mathematical Physics, vol. 21, no. 3, pp. 739–800, 2017.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1434   OA
Z. Bao, L. Erdös, and K. Schnelli, “Local stability of the free additive convolution,” Journal of Functional Analysis, vol. 271, no. 3, pp. 672–719, 2016.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1489   OA
O. H. Ajanki, L. Erdös, and T. H. Krüger, “Local spectral statistics of Gaussian matrices with correlated entries,” Journal of Statistical Physics, vol. 163, no. 2, pp. 280–302, 2016.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1219   OA
J. Lee, K. Schnelli, B. Stetler, and H. Yau, “Bulk universality for deformed wigner matrices,” Annals of Probability, vol. 44, no. 3, pp. 2349–2425, 2016.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1257   OA
C. Sadel and B. Virág, “A central limit theorem for products of random matrices and GOE statistics for the Anderson model on long boxes,” Communications in Mathematical Physics, vol. 343, no. 3, pp. 881–919, 2016.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1157   OA
J. Lee and K. Schnelli, “Tracy-widom distribution for the largest eigenvalue of real sample covariance matrices with general population,” Annals of Applied Probability, vol. 26, no. 6, pp. 3786–3839, 2016.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1223   OA
R. Froese, D. Lee, C. Sadel, W. Spitzer, and G. Stolz, “Localization for transversally periodic random potentials on binary trees,” Journal of Spectral Theory, vol. 6, no. 3, pp. 557–600, 2016.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1280   OA
P. Bourgade, L. Erdös, H. Yau, and J. Yin, “Fixed energy universality for generalized wigner matrices,” Communications on Pure and Applied Mathematics, vol. 69, no. 10, pp. 1815–1881, 2016.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1608   OA
C. Sadel, “Anderson transition at 2 dimensional growth rate on antitrees and spectral theory for operators with one propagating channel,” Annales Henri Poincare, vol. 17, no. 7, pp. 1631–1675, 2016.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1881   OA
J. Lee and K. Schnelli, “Extremal eigenvalues and eigenvectors of deformed Wigner matrices,” Probability Theory and Related Fields, vol. 164, no. 1–2, pp. 165–241, 2016.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1508   OA
L. Erdös and H. Yau, “Gap universality of generalized Wigner and β ensembles,” Journal of the European Mathematical Society, vol. 17, no. 8, pp. 1927–2036, 2015.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1585
Z. Bao, G. Pan, and W. Zhou, “Asymptotic mutual information statistics of MIMO channels and CLT of sample covariance matrices,” IEEE Transactions on Information Theory, vol. 61, no. 6, pp. 3413–3426, 2015.
View | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed